[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]


I just wanted to let you all know (and maybe you know this already) that glucagon can also have some bad side affects.  I had a severe reaction when I was about 12 years old (I am now 29), in the middle of the night.  I don't remember it at all, but my parents tried to wake me up, fed me anything they could get in my mouth, and finally injected me with glucagon.  I woke up a few minutes later with such severe stomach pains I was screaming.  This was before we tested *blood* glucose, so I don't know how low I got.  My father picked me up and drove me to the emergency room (where they wanted to do all sorts of invasive tests including an MRI, luckily they phoned my endo and found out that convulsions *do* happen with low bg's.)  However, the stomach pains continued for several hours after using the glucagon.  Has anyone else had this problem.  I have never used it since (the only other severe reactions were able to be taken care of with food).  
Also, in Minnesota, they have a policy of taking away people's drivers licenses after *one* severe reaction (being defined as loss of conciousness) regardless of the circumstances of it (i.e. being asleep and not driving!!!!)  Do any other states out there have such  idiotic laws?!

Insulin-Pumpers website http://www.insulin-pumpers.org/